# SDR JJBA20210209015

- Difficulty date: February 9, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 44,016 hours, 27,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSE BTW FR 2-3 AND BTW STR 11-13, SKIN DENTED. RH FUSE SKIN BTW FR 2-3 STR 11-13 REPAIRED
